Associated primes for cohomology modules

JP Elmer

Research output: Contribution to journalArticle (Academic Journal)peer-review

4 Citations (Scopus)


Let G be a finite group acting linearly on a finite dimensional vector space V defined over a field k of characteristic p, where p is assumed to divide the group order. Let R := S(V *) be the symmetric algebra of the dual on which G acts naturally by algebra automorphisms. We study the RG-modules Hi(G, R) for i > 0. In particular we give a formula which describes the annihilator of a general element of Hi(G, R) in terms of the relative transfer ideals of RG, and consequently prove that the associated primes of these cohomology modules are equal to the radicals of certain relative transfer ideals.
Translated title of the contributionAssociated primes for cohomology modules
Original languageEnglish
Pages (from-to)481 - 485
Number of pages5
JournalArchiv der Mathematik
Volume91, issue 6
Publication statusPublished - Dec 2008

Bibliographical note

Publisher: Springer


Dive into the research topics of 'Associated primes for cohomology modules'. Together they form a unique fingerprint.

Cite this